CVS Ultra Strength Gas Relief 180 mg Softgels
|Special Info for This Item|
|FREE Shipping Eligible|
Anti-gas/simethicone. Fast relief of: gas discomfort, pressure, bloating. CVS Pharmacist recommended. Liquid-filled softgels. Each dose is individually sealed in a blister pack.
Active Ingredient (in each Softgel): Simethicone (180 mg). Inactive Ingredients: FD&C Yellow 6, Gelatin, Glycerin and Purified Water.
Adults: Swallow 1 or 2 softgels as needed after meals. Do not exceed 2 softgels per day, unless directed by a doctor. Store at controlled room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C).
Stop using this product and ask a doctor if condition persists. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if blister unit is torn or broken.